MAUDE Adverse Event Report: ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas, alleging an unusual issue.It was reported that ¿the pump is on its way out¿.Attempts to reach the reporter for further details and clarification were unsuccessful.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there is an allegation of the device not working per specifications.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 18-dec-2017 with the following findings: a review of the black box showed the data from the date of the complaint had been overwritten.The pump powered up with the returned battery cap to a dim and discolored display.The battery cap was unable to fully tighten.The battery compartment was cracked in the thread area and below the grip pad.No evidence of moisture contamination was found in the battery compartment.The cartridge compartment was damaged along the top.A test cartridge cap was fully secured.The pump was run for 24 hours and no reboots, power losses, or call service alarms were duplicated.The pump case was removed to find no evidence of moisture or loose components.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6123526
Report Number2531779-2016-32072
Device Sequence Number1154674
Product Code LZG
UDI-Device Identifier10840406101126
UDI-Public0110840406101126
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/28/2016
Supplement Date Received by Manufacturer10/28/2016
Initial Report FDA Received Date11/22/2016
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight165